# SDR SWAA2025102315280

- Difficulty date: September 16, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 55,751 hours, 37,483 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOCATED BETWEEN STA794.3 TO STA847 AND RBL24 WL156 AT AFT CARGO COMPARTMENT.  REPLACED LOWER SILL LOCATED BETWEEN STA794.3 TO STA847 AND RBL24 WL156 AT AFT CARGO COMPARTMENT IAW SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG 146A8340; SHEET 21; REV-.
